# SDR DLM88030399

- Difficulty date: April 29, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N912DL
- Make and model: Doug MD-88
- Aircraft serial: 49543
- Aircraft time: 42,236 hours, 34,904 cycles
- Engine: Pwa JT8D219
- Engine time: 25,959 hours, 19,887 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Nr 1 Engine
- Part time: 25,959 hours, 19,887 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

PRECAUTIONARY ENGINE SHUTDOWN DUE TO LOSS OF OIL QUANTITY WINDMILL TIME 15 MIN, MINIMUM OIL PRESSURE 8 PSI.  MAX OIL TEMP 162 FOR LESS THEN 5 MIN.  REPLACED NR 1 ENGINE ASSY.
